# SDR DL73K011782

- Difficulty date: November 7, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 49,657 hours, 37,817 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE VERTICAL STABILIZER ATTACH LUG BORES.  ER/A 398140-14AD.
